MathSciNet Relay Station
MathSciNet bibliographic data
MR739923 (86c:58148) 58G25 (35L05)
Lax, Peter D.; Phillips, Ralph S. Translation representation for automorphic solutions of the wave equation in non-Euclidean spaces. I. Comm. Pure Appl. Math. 37 (1984), no. 3, 303–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement